Would you have Dysphonia (Hoarseness or changing voice) when you have Cystic fibrosis?
Summary: Dysphonia is found among people with Cystic fibrosis, especially people who are female, 10-19 old, also have Pain, and take medication Tobi.
We study 25 people who have Dysphonia (Hoarseness or changing voice) and Cystic fibrosis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Cystic fibrosis and Dysphonia >>>
Cystic fibrosis (disease of the secretary glands) (latest reports from 1,743 Cystic Fibrosis patients)
Dysphonia (speech disorder attributable to a disorder of phonation) has been reported by people with asthma, chronic obstructive pulmonary disease, high blood pressure, osteoporosis, rheumatoid arthritis. (latest reports from 14,355 Dysphonia patients)
On Jan, 4, 2015: 25 people who have cystic fibrosis and Dysphonia are studied.
Gender of people who have cystic fibrosis and experienced Dysphonia * :
Age of people who have cystic fibrosis and experienced Dysphonia * :
Severity of the symptom * :
Top co-existing conditions for these people * :
- Pain (5 people, 20.00%)
- Gastrooesophageal reflux disease (3 people, 12.00%)
- Pancreatic insufficiency (3 people, 12.00%)
- Lung disorder (3 people, 12.00%)
Most common drugs used by these people * :
- Tobi (19 people, 76.00%)
- Pulmozyme (15 people, 60.00%)
- Albuterol (8 people, 32.00%)
- Creon (8 people, 32.00%)
- Omeprazole (6 people, 24.00%)
- Singulair (5 people, 20.00%)
- Spiriva (5 people, 20.00%)
- Morphine (4 people, 16.00%)
- Zofran (4 people, 16.00%)
- Lortab (3 people, 12.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Cystic Fibrosis and Dysphonia?
You are not alone! Join a mobile support group:
- support group for people who have Dysphonia and Cystic fibrosis
- support group for people who have Cystic fibrosis
- support group for people who have Dysphonia
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Does plavix hoarseness lessen or recede?
I started taking Plavix prior to a stent placement one week ago. After two or three days I developed a hoarseness and voice interference.
- How can i cure groinn and testicular pain
I awoke suddenly in the middle of the night to urinate. Had intense groin pain could hardly lift my legs to walk. Intense pain went away in a few hours but now have lingeriing testicular and groin pain lasting 3 months.
More questions for: Cystic fibrosis, Dysphonia
You may be interested at these reviews (Write a review):
- Loss of voice and stomach issues
Prescribed to take 2 - 300 mg tablets of Clindamycin prior to dental procedure to to knee implant done a month and half before dental procedure. Took two pills one hour prior and immediate severe burning of throat, esophagous and stomach with constant nausea. Still have symptons - ie loss of voice, low grade nausea. have had multitude of tests - ie. EGD's, monometry, transesophageal (with transmitter to determine extent of now reflux) Have to eat small amounts of food at a time. Have lost 23 lbs. Affects my every day life - difficult to talk on phone, talking in groups - just limit my socialization. Could not work if I wanted to with voice. Throat is constantly sore.
- Hoarseness of voice with dulera
About 1 week after starting Dulera my voice changed (hoarse) and I cannot get the volume I used to have enough that my wife noticed. I switched from Advair that had the same affect in hope that it would be better. It is slightly better than with Advair, but not by much.
More reviews for: Cystic fibrosis, Dysphonia
Comments from related studies:
From this study (2 months ago):
From this study (2 months ago):
PeppermintPatty on Nov, 6, 2014:
So for me to reduce hoariness of my voice I drink hot herbal tea, take Robitussin, take cough drops, rub vapor rub on me and drink soup. It's helps somewhat little better but,It starts up again and I feel as if this won't go away. Doctors won't seem to understand this if they can't find anything wrong, they be like oh it's nothing that bad? Like what come on now lorazepam can cause danger to vocal cords right and coughing? I'm so confused. My advice is to be very be careful on this stuff. It's so scary it will cause confusing memories.
Peppermint Patty on Nov, 6, 2014:
Re correcting words sorry as I typed too fast:
Well I'm female age 26 years old and I've been dealing with on and off losing my voice and thinking it's hoarseness than I had been on Lorazepam for awhile since earlier in year. I tried reduce lorazepam but than my throat got so swollen it felt like I couldn't swallow. I'm like this shouldn't be happening? Why or why does it have to be like this. I did not taper off of it yet but was trying to but it won't let me since It having harsh effects on my brain. Only way is to go on other like lorazepam only to stablize my brain and than slowy go off of it. I also just got my flu shot 2 weeks ago. As soon as lorazepam wears off I get tingling hands to and feel like it's just hard to taper off and reduce slowly.My throat is swollen and I went back to 2 lorazepam 5 mg but idk if my throat get better rather or not lorazepam is the blame since it does have bad withdrawal reducing side effects. I'm afraid I could lose hearing too cause last week I ending up having ears hurting me and had hard time hearing sometimes. This is such a scary situation. I feel as if my panic anxiety will be back if reducing it too. My sleeps been no good anymore too so reducing this will make side effects worse. One of these months or so when ready I will slowy taper off. But I just need to find that right way too. The only good thing about lorazepam is it doesn't cause my panic attacks anymore that's about it.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.